On cloud-antichains and related configurations

Ahlswede R, Zhang Z (1990)
Discrete Mathematics 85(3): 225-245.

Download
OA
Journal Article | Published | English
Author
;
Abstract
We introduce the concept of a cloud-antichain, which is a natural generalization of antichains in partially ordered sets, and solve some seemingly basic extrenal problems for them. Following the discovery of our identity (in[1]) we found the ‘missing term’, which converts Bollobás' inequality into an identity. It immediately yields the uniqueness in the Sperner Theorem for unrelated chains of subsets, which are an example of a cloud-antichain.
Publishing Year
ISSN
PUB-ID

Cite this

Ahlswede R, Zhang Z. On cloud-antichains and related configurations. Discrete Mathematics. 1990;85(3):225-245.
Ahlswede, R., & Zhang, Z. (1990). On cloud-antichains and related configurations. Discrete Mathematics, 85(3), 225-245.
Ahlswede, R., and Zhang, Z. (1990). On cloud-antichains and related configurations. Discrete Mathematics 85, 225-245.
Ahlswede, R., & Zhang, Z., 1990. On cloud-antichains and related configurations. Discrete Mathematics, 85(3), p 225-245.
R. Ahlswede and Z. Zhang, “On cloud-antichains and related configurations”, Discrete Mathematics, vol. 85, 1990, pp. 225-245.
Ahlswede, R., Zhang, Z.: On cloud-antichains and related configurations. Discrete Mathematics. 85, 225-245 (1990).
Ahlswede, Rudolf, and Zhang, Zhen. “On cloud-antichains and related configurations”. Discrete Mathematics 85.3 (1990): 225-245.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar